Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Convergence analysis of domain decomposition algorithms with full overlapping for the advection-diffusion problems


Authors: P. Le Tallec and M. D. Tidriri
Journal: Math. Comp. 68 (1999), 585-606
MSC (1991): Primary 65Jxx, 65M12, 65C20, 76Nxx, 82Cxx
MathSciNet review: 1613715
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to study the convergence properties of a time marching algorithm solving advection-diffusion problems on two domains using incompatible discretizations. The basic algorithm is first described, and theoretical and numerical results that illustrate its convergence properties are then presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65Jxx, 65M12, 65C20, 76Nxx, 82Cxx

Retrieve articles in all journals with MSC (1991): 65Jxx, 65M12, 65C20, 76Nxx, 82Cxx


Additional Information

P. Le Tallec
Affiliation: INRIA, Domaine de Voluceau Rocquencourt, B.P. 105, Le Chesnay Cedex, France
Email: Partrick.LeTallec@inria.fr

M. D. Tidriri
Affiliation: Iowa State University, Department of Mathematics, 400 Carver Hall, Ames, IA 50011
Email: tidriri@iastate.edu

DOI: http://dx.doi.org/10.1090/S0025-5718-99-01030-3
PII: S 0025-5718(99)01030-3
Received by editor(s): January 11, 1995
Received by editor(s) in revised form: April 5, 1996, and November 21, 1996
Additional Notes: This work has been supported by the Hermes Research program under grant number RDAN 86.1/3. The second author was also supported by the National Science Foundation under contract number ECS-8957475 and by the United Technologies Research Center while he was at Yale University.
Article copyright: © Copyright 1999 American Mathematical Society